# SDR SWAA2022101871658

- Difficulty date: September 14, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THRESHOLD PANEL LOC ON FWD CARGO DOOR CUT OUT LOWER POSITION 2022-518097 / [01] REPLACED THRESHOLD PANEL LOC ON FWD CARGO DOOR CUT OUT LOWER POSITION IAW B737-700 AMM 53-11-02-401-NG;[02] REPLACED THRESHOLD PANEL LOC ON FWD CARGO DOOR CUT OUT LOWER POSITION IAW B737-700 AMM 53-11-02-401-NG
